# SDR SWIA202266219

- Difficulty date: August 4, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 47,247 hours, 30,879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERCOSTAL PN CC670-33194-7 FOUND CRACKED UPON INSTALLATION OF THE HYDRAULIC COMPARTMENT SKIN.   (FILED CLOSED)   REMOVED DAMAGED INTERCOSTAL PN CC670-33194-7. FABRICATED NEW INTERCOSTAL SAME AS ORIGINAL REF CRJ 700 SRM 51-24-21-001-001-A01 AND DWG CC670-33194 REV D. LOCATED DRILLED AND INSTALLED NEW INTERCOSTAL REF CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED 51-900-1002-SKY AND M-337.
